# SDR USAA2012041100021

- Difficulty date: April 6, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,924 hours, 39,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - 1.25 INCH CRACK IN FUSELAGE SKIN AT BS 727F, S22R.  REPAIRED FUSELAGE SKIN AT BS 727F, S22R IAW SRM 53-00-012R-31 DETAIL X1.
